I am looking for some answers, I have had Hashimotos hypothyroid for 15 years without any issues.
I was feeling shakey, dizzy, fatigued, eyes are bothering me, they feel jumpy, heart palps and muscle pain. My blood test came back showing TSH .09. They lowered my synthyroid. I was also told I was slightly anemic 10.8. B12 was low 212 and Vit D 26
My dr told me I just need to take a multi vitamin. I have been reading up on b12 deficiencies and requested my dr give me a b12 injection. She told me it was not necessary. Can someone provide some feedback. I am seeing a neurologist next week to rule things out but I feel B12 could be causing alot of these issues along with being hyerthyroid.
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with your doctor.
Without the ability to obtain a history from you and examine you, I cannot comment on a formal diagnosis or treatment plan for your symptoms. However, I will try to provide you with some information regarding this matter.
Your B12 level is normal, but low normal. Usually symptoms of B12 deficiency manifest themselves as neuropathic pain (pain and tingling), difficulty feeling vibration and difficulty walking. It can sometimes affect memory and also cause you to be irritable. It does not usually manifest with the symptoms you have—which are usually suggestive of a hyper thyroid.
B12 deficiency can cause Anemia, and could be the cause of yours, however other causes should be ruled out too.
I would also recommend being further tested to see why your B12 is low. There are autoimmune causes which prevent the absorption of B12 in your stomach. I suggest you be checked for this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.